MathSciNet Relay Station
MathSciNet bibliographic data
MR2161153 (2006d:46069) 46L05 (46L40 47B47 47B48)
Kim, Sang Og; Kim, Ju Seon Local automorphisms and derivations on certain $C\sp *$-algebras. Proc. Amer. Math. Soc. 133 (2005), no. 11, 3303–3307 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement